# SDR 97ZZZX4513

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69943
- Make and model: Cessna 414
- Aircraft serial: 4140645
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 082217579
- Condition: Cracked
- Location: Wheelwell
- Part time: 3,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR SUPPORT STRUCTURE, LT AND RT, MLG WHEELWELL - CRACKS ARE OCCURRING IN THE RIBS, PN 0822175-79, -74, CENTER RIB WEB, ORIGINATING AT UPPER AFT CORNER OF THE CUT-OUT HOLE (WHERE THE OPERATING PUSH/PULL ROD PASSES THROUGH) PROPAGATING TOWARDS TOP OF RIB.  WING SKINS, P/N 0822000-9, UPPER, INBOARD ARE CRACKING ABOVE RIB, INSIDE BAGGAGE LOCKER (NACELLE).  MLG SIDE BRACE SUPPORT CASTINGS, P/N 0822180-7, -8, ARE BOLTED TO THE RIBS, (P/N 0822175-79,-74).  BOTH CASTINGS FOUND LOOSE AND ONE, -8, CRACKED.
